MathSciNet Relay Station
MathSciNet bibliographic data
MR955005 (89k:46032) 46B25 (46E30)
Dilworth, S. J. Intersection of Lebesgue spaces $L\sb 1$ and $L\sb 2$. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1185–1188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement